# SDR CHQA200900061

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 11,735 hours, 9,865 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 15,112 hours, 12,464 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1172C000002
- Part serial: SP88704
- Condition: Underserviced
- Location: Nlg
- Part time: 11,742 hours, 9,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE CREW RECEIVED A L/G AIR/GND FAIL MESSAGE ON THE EICAS.  FOLLOWED SHORTLY BY E1-2 REVERSE DISAGREE MESSAGE.  THE CREW RETURNED TO THE FIELD AND BOTH MESSAGES CLEARED ON GEAR EXTENSION.  A NORMAL LANDING WAS MADE.  UPON INSPECTION BY MAINTENANCE, IT WAS FOUND THAT THE NOSE LANDING GEAR WAS NOT EXTENDING OR CENTERING PROPERLY.  THE NOSE STRUT WAS SERVICED AND A LOOSE CONNECTOR ON THE RT AFT DOWN LOCK SENSOR WAS RE-SECURED.  ALL OPERATIONAL CHECKS WERE GOOD.
